# SDR 0501196744

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 63,915 hours, 11,681 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A10EE0380B
- Condition: Failed
- Location: Nr 4 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, HAD A TOTAL LOSS OF NR 4 HYDRAULIC SYSTEM.  COM WAS FOLLOWED, AN EMERGENCY WAS DECLARED WITH ATC AND RETURNED TO SIN, LANDING WAS UNEVENTFUL.  FOUND LEFT HAND WING GEAR ACTUATOR UP FLEX LINE BROKEN AND REPLACED.  REPLACED (EDP) ENGINE DRIVEN HYDRAULIC PUMP DUE TO A TOTAL LOSS OF HYD FLUID.  NO CONTAMINATION WAS FOUND IN THE EDP AND ADF CASE DRAIN FILTERS.  INSPECTION COMPLETED AND AIRCRAFT RETURNED TO SERVICE.
